# SDR SWAA2023090690402

- Difficulty date: August 16, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE ACCESS PANEL 191FR FORWARD UNDER WING RT 2023-491866<[01] REPLACED SUPPORT ANGLE ACCESS PANEL 191FR FORWARD UNDER WING RT IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DRWING 116A2300 SHEET 5 REV.-  SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
